Tornadoes · United States · Oklahoma · 2010
EF1 tornado, Micawber to Welty, Oklahoma, May 19, 2010
From Micawber to Welty, this EF1 tornado ran 8.0 miles across Okfuskee County on May 19, 2010, touching down at 8:46 PM CDT and reaching 500 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- May 19, 2010
- Touchdown
- 8:46 PM CDT (01:46 UTC)
- Lifted
- 8:56 PM CDT (01:56 UTC)
- On the ground
- 10 minutes
- Path length
- 8.0 miles (12.9 km)
- Path width
- 500 yards (457 m)
- Deaths
- 0
- Injuries
- 0
- County
- Okfuskee County
- Touchdown point
- 35.578, -96.534
- Lift-off point
- 35.601, -96.394
- Record number
- 1005191946-01
What the Weather Service recorded
Severe thunderstorms developed over eastern Oklahoma along and ahead of a northward lifting warm front during the evening of May 19th. The storms produced several tornadoes, along with large hail, damaging winds, and flash flooding.
A tornado snapped or uprooted numerous trees. The maximum wind speed in the tornado based on this damage was 100 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
22 minutes of warning. NWS TSA issued a tornado warning for this county at 01:24 UTC, 22 minutes before the tornado touched down, in force until 02:18 UTC.
The county was under a tornado watch, issued at 19:06 UTC and running to 02:35 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 11:52 UTC | 14:18 UTC | Severe Thunderstorm Watch | TSA |
| 18:00 UTC | 07:18 UTC | Flash Flood Watch | TSA |
| 19:06 UTC | 02:35 UTC | Tornado Watch | TSA |
| 22:08 UTC | 22:55 UTC | Severe Thunderstorm Warning | TSA |
| 23:24 UTC | 23:38 UTC | Tornado Warning | TSA |
| 01:24 UTC | 02:18 UTC | Tornado Warning | TSA |
| 02:00 UTC | 03:00 UTC | Severe Thunderstorm Warning | TSA |
| 02:07 UTC | 02:30 UTC | Tornado Warning | TSA |
| 02:23 UTC | 03:30 UTC | Severe Thunderstorm Warning | TSA |
| 02:35 UTC | 07:00 UTC | Tornado Watch | TSA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 01:00 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at May 19, 7:00 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 19, 7:00 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT WED MAY 19 2010
...MESOSCALE UPDATE...
.DISCUSSION...
MULTIPLE CELLULAR UPDRAFTS WITHIN BROAD ZONE OF FAVORABLE DEEP
LAYER SHEAR HAVE QUICKLY ATTAINED ROTATION...YET STORM MOTIONS
HAVE LARGELY REMAINED CONSISTENT WITH THE MEAN FLOW LIMITING
STRONGER HELICITY INGESTION AND RESULTANT INCREASE IN LOW LEVEL
ROTATIONAL VALUES. THE EXCEPTION HAS BEEN THE TORNADO WARNED STORM
IN CREEK COUNTY AND OBVIOUS LONG TRACK SUPERCELLS WHICH HAVE TRACKED
ACROSS NORTH CENTRAL OKLAHOMA. THE WARM FRONTAL PROGRESSION HAS
LIFTED WELL INTO NORTHEAST OKLAHOMA WITH A MARKED GRADIENT NOTED
IN LFC HEIGHTS RUNNING FROM OSAGE COUNTY TO LE FLORE COUNTY.
CURRENT THINKING IS THAT ANY STORM SOUTH OF THIS LINE WILL BE MOST
LIKELY TO TAP NEARER SURFACE BASED INSTABILITY EVEN POST
SUNSET...HOWEVER CURRENT STORM MOTIONS MAY LIMIT THE RESIDENCE
TIME IN THIS MORE FAVORABLE ENVIRONMENT. SHOULD ANY OF THE PRESENT
MESOCYCLONES STRENGTHEN AND PROMOTE ANY SHIFT EASTWARD OR SLOWING
OF THE STORM MOTION THEN BOTH THE RESIDENCE TIME IN THE FAVORED
ZONE INCREASE ALONG WITH THE INGESTION OF NOTICEABLY HIGHER
HELICITY VALUES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07Hazardous weather outlook, May 19, 8:38 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED MAY 19 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
838 PM CDT WED MAY 19 2010
...DANGEROUS SEVERE WEATHER ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...CORRIDOR FROM TULSA TO FORT SMITH.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS ALONG AND NORTH OF
INTERSTATE 40.
DISCUSSION...
TORNADIC THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA...PRIMARILY NEAR A WARM FRONT WHICH STRETCHES
FROM NEAR HOMINY TO NEAR FORT SMITH. CONDITIONS REMAIN HIGHLY
FAVORABLE FOR ADDITIONAL TORNADOES ALONG AND SOUTH OF THIS
BOUNDARY...WHILE THE SEVERE WEATHER RISK INCLUDING LARGE HAIL
POTENTIAL INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
THE SLOW MOVING STORMS WHICH HAVE PASSED OVER MANY OF THE
SAME AREAS WILL RESULT IN AREAS OF FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH
THE OVERNIGHT HOURS...AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED. BE ESPECIALLY CAUTIOUS AT NIGHT AS FLOODED
ROADWAYS WILL BE MORE DIFFICULT TO IDENTIFY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND
WILL LIKELY CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME. ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK. LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.
A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 19, 5:01 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT WED MAY 19 2010
OKZ065-192230-
OKFUSKEE OK-
501 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
BEARDEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN AND CASTLE.
THIS STORM IS EXPECTED TO RAPIDLY INTENSIFY THROUGH 530 PM AND
SHOULD BEGIN TO PRODUCE HAIL AS IT APPROACHES OKEMAH. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3564 9633 3548 9609 3529 9643 3530 9644
3545 9644 3545 9646
TIME...MOT...LOC 2159Z 217DEG 26KT 3537 9643Special weather statement, May 19, 6:10 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT WED MAY 19 2010
OKZ065-066-071-192345-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
610 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BRYANT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3561 9593 3550 9572 3528 9591 3533 9611
TIME...MOT...LOC 2310Z 216DEG 22KT 3535 9601Special weather statement, May 19, 6:13 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT WED MAY 19 2010
OKZ064-065-192345-
CREEK OK-OKFUSKEE OK-
613 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 25 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3573 9644 3559 9662 3582 9663 3583 9662
TIME...MOT...LOC 2313Z 216DEG 22KT 3561 9672Local storm report, May 19, 7:36 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 6 W MARAMEC 36.24N 96.79W
05/19/2010 E1.00 INCH PAWNEE OK PUBLIC
HAIL AT THE MCDONALDS ON THE TURNPIKE...HIGHWAY 412
&&
SAALocal storm report, May 19, 8:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO DEPEW 35.80N 96.51W
05/19/2010 CREEK OK EMERGENCY MNGR
POSSIBLE TWO BRIEF TOUCHDOWNS NEAR DEPEW.
&&
JBMLocal storm report, May 19, 8:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL OKTAHA 35.58N 95.47W
05/19/2010 M1.25 INCH MUSKOGEE OK EMERGENCY MNGR
&&
SFPThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Norman, OK (KOUN), 00:00Z
1.8 hours before the tornado, 94 km from the path. May 20, 2010.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -6 J/kg
- Surface CAPE
- 2220 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.7
- 0-3 km lapse rate
- 6.5 K/km
Norman, OK (KOUN), 12:00Z
10.2 hours after it, 94 km from the path. May 20, 2010.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -374 J/kg
- Surface CAPE
- 253 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.1 K/km
The radar
The Norman radar (KTLX), 79 km away, was scanning. The volume nearest the touchdown began at 01:46 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 00:00 UTC | TORNADO | Depew | Creek, OK | POSSIBLE TWO BRIEF TOUCHDOWNS NEAR DEPEW. |
| 00:48 UTC | HAIL 1.75 | Kellyville | Creek, OK | |
| 00:50 UTC | HAIL 1 | 4 W Sapulpa | Creek, OK | AT I-44 AND HIGHWAY 66/33 INTERCHANGE |
| 01:15 UTC | TORNADO | 5 W Prague | Lincoln, OK | AN OUTBUILDING WAS DESTROYED APPROXIMATELY 5.5 MILES WEST OF PRAGUE. ADDITIONAL DAMAGE TO A TIN BARN AND TREES WAS REPORTED 4 MILES WEST NORTHWEST OF PRAGUE. |
| 01:15 UTC | TORNADO | 6 W Prague | Lincoln, OK | DAMAGE TO AN OUTBUILDING REPORTED. |
| 01:50 UTC | TSTM WND DMG | 2 Nw Glenpool | Creek, OK | SEVERAL LARGE TREE BRANCHES DOWN ALONG WITH MINOR SHINGLE DAMAGE. |
| 02:30 UTC | FLASH FLOOD | 1 S Kiefer | Creek, OK | ROADWAY FLOODED APPROX. 5 INCHES IN DEPTH |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2010 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
The other tornadoes of May 19, 2010
24 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| May 19 | 1:22 AM CDT | EF0 | Ellis, OK | 0.5 | 50 | |||
| May 19 | 1:56 AM CDT | EF1 | Hutchinson, TX | 0.4 | 100 | $28,000 | ||
| May 19 | 3:15 AM CDT | EF1 | Ellis, OK | 0.5 | 30 | |||
| May 19 | 3:32 AM CDT | EF0 | Ochiltree, TX | 1.1 | 50 | |||
| May 19 | 3:24 PM CDT | EF0 | Dewey, OK | 5.9 | 40 | |||
| May 19 | 4:41 PM CDT | EF0 | Kingfisher, OK | 0.1 | 50 | |||
| May 19 | 5:08 PM CDT | EF0 | Kingfisher, OK | 0.1 | 10 | |||
| May 19 | 5:24 PM CDT | EF0 | Logan, OK | 1.6 | 20 | |||
| May 19 | 5:33 PM CDT | EF1 | Kingfisher, OK | 14.0 | 75 | 1 | ||
| May 19 | 5:48 PM CDT | EF0 | Gray, KS | 0.1 | 30 | |||
| May 19 | 5:48 PM CDT | EF0 | Gray, KS | 0.2 | 30 | |||
| May 19 | 5:55 PM CDT | EF0 | Finney, KS | 0.4 | 50 | |||
| May 19 | 5:56 PM CDT | EF0 | Gray, KS | 0.5 | 50 | |||
| May 19 | 6:03 PM CDT | EF1 | Payne, OK | 10.6 | 200 | |||
| May 19 | 6:04 PM CDT | EF0 | Logan, OK | 0.1 | 10 | |||
| May 19 | 6:26 PM CDT | EF0 | Gray, KS | 0.3 | 30 | |||
| May 19 | 6:57 PM CDT | EF0 | Gray, KS | 0.2 | 30 | |||
| May 19 | 7:03 PM CDT | EF0 | Gray, KS | 0.4 | 50 | |||
| May 19 | 7:09 PM CDT | EF0 | Creek, OK | 0.1 | 50 | |||
| May 19 | 7:37 PM CDT | EF1 | Creek, OK | 5.0 | 600 | $15,000 | ||
| May 19 | 8:12 PM CDT | EF1 | Lincoln, OK | 1.4 | 25 | |||
| May 19 | 6:15 PM PDT | EF0 | Grant, WA | 0.2 | 100 | $2,000 | ||
| May 19 | 8:31 PM CDT | EF1 | Garvin, OK | 17.5 | 375 | |||
| May 19 | 9:05 PM CDT | EF1 | Okfuskee, OK | 10.0 | 500 | $15,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.